Skin Fitness Raleigh - A Workout For Your Skin!
RSS

Recent Posts

Fallacy of moisturizer containing "collagen".
Natural Moistrizing Homemade Mask
What's important to know about sunscreens?
DNA SkinCare and ingredients.
What is Collagen and how can I get more?

Categories

Ingredients in skin care
Machine Modalities
Skin Conditions
Skin Therapies Machine Modalities
powered by

My Blog

Beware of other causes of Hyperpigmentation

Beware of other causes of
Hyperpigmentation

Hyperpigmentation can be caused by
certain prescription drugs, like
antibiotics, antidepressants, barbiturates
(depressants), and chemotherapy drugs.
Some over-the-counter laxatives with
phenolphthalein and nonsteroidal
anti-inflammatory drugs (NSAIDs), like
ibuprofen, can cause hyperpigmentation.


0 Comments to Beware of other causes of Hyperpigmentation:

Comments RSS

Add a Comment

Your Name:
Email Address: (Required)
Website:
Comment:
Make your text bigger, bold, italic and more with HTML tags. We'll show you how.
Post Comment